MAUDE Adverse Event Report: SYNTHES GMBH SCRDRIVER SHAFT 2.4 SHORT SELF-HOLDING F; SURGICAL SCREWDRIVER, REUSABLE

SYNTHES GMBH SCRDRIVER SHAFT 2.4 SHORT SELF-HOLDING F; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number 314.453
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found thath the tip of the scrdriver shaft 2.4 short self-holding f is stripped.The observed condition of the device is consistent with a component failure that was caused by exposure to unintended forces like overtightening the device while assemblance; or by using the device in a misaligned position.A functional test was unable to performed due to mating device was not received to asses the interaction, however due to observed condition during the visual inspection it can experienced the inability to hold mating devices as intended.The overall complaint was confirmed as the observed condition of the scrdriver shaft 2.4 short self-holding f would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a device history review part: 314.453 lot: 1726p98 manufacturing site: hägendorf release to warehouse: 08-sep-2022 a dhr evaluation was performed for the finished device article # 314.453 lot # 1726p98, and no non-conformances were identified.
 
Event or Problem Description
It was reported the short t8 drivers, on the loan sets were not retaining screws.Procedure was completed by swapping to a long driver instrument.A 2 minute surgical delay was noted.Procedure completed successfully with no patient harm.

Brand Name
SCRDRIVER SHAFT 2.4 SHORT SELF-HOLDING F
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
HÄGENDORF
im bifang 6
hägendorf 4614
SZ   4614
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24615448
Report Number8030965-2026-02541
Device Sequence Number9834180
Product Code HXX
UDI-Device Identifier07611819831384
UDI-Public(01)07611819831384(10)1726P98
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.453
Device Lot Number1726P98
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown